# SDR 55631

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 16,733 hours, 1,471 cycles
- Engine: Pwa PT6*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CAPT REPORTED BRAKES WEAK.  MAINTENANCE BLED BRAKES.   OPS CK NORMAL.  (BLED BRAKES CAPT SIDE AND SERVICED RESERVOIR).
